Degree of Approximation of Conjugate Fourier Series of Functions in Besov space by Riesz Mean

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-6
Year of Publication : 2021
Authors : Madhusmita Mohanty, Sanghamitra Beuria
  10.14445/22315373/IJMTT-V67I6P517

MLA

MLA Style: Madhusmita Mohanty, Sanghamitra Beuria  "Degree of Approximation of Conjugate Fourier Series of Functions in Besov space by Riesz Mean" International Journal of Mathematics Trends and Technology 67.6 (2021):145-166. 

APA Style: Madhusmita Mohanty, Sanghamitra Beuria(2021). Degree of Approximation of Conjugate Fourier Series of Functions in Besov space by Riesz Mean International Journal of Mathematics Trends and Technology, 145-166.

Abstract
The paper studies the degree of approximation of functions by their Conjugate Fourier series in the Besov space by Riesz mean and this generalizing many known results.

Reference

[1] Das, G., Ghosh, T. and Ray, B.K: Degree of Approximation of function by their Fourier series in the generalized Holder metric, proc. Indian Acad. Sci. (Math.Sci), 106 (1996) 139-153.
[2] Devore Ronald A. Lorentz, G.: Constructive approximation, Springler- Verlay, Berlin Heidelberg New York, (1993).
[3] Prossdorf, S.: Zur Konvergenz der Fourier richen Holder stetiger Funktionen math.Nachar, 69 (1975) 7-14.
[4] Wojtaszczyk, P.: A Mathematical Introduction to Wevlets, London Mathematical Society students texts 37, Cambridge University Press, New York, (1997).
[5] Zygmund, A .: Smooth fuctions, Duke math. Jouna,l 12 (1945) 47-56.
[6] Zygmund,A.: Trigonometric series vols I & II combined, Cambridge Univ. Press, New York, (1993).

Keywords : Besov space, Holder space, Lipschitz space, Riesz mean, Modulus of smoothness.